| Catalog Number |
C2602 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
This is 2 of 2 reports linked to mfg report number 3006697299-2025-00101: a facility reported that the cusa excel 36khz straight handpiece (c2602) refused to work several times during the july 24 surgery.The dysfunction extended the procedure by approximately 30 minutes, including the time to turn on the cusa device again and get a new hose.There was no patient injury.
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Additional information: "the handpiece worked very well, only the connector twist lock was stiff.We performed the maintenance to ensure it stays that way under the ppp contract." investigation findings: the excel 36khz straight handpiece each1 (c2602) was returned for evaluation: device history record (dhr) - the dhr documentation was reviewed and no anomalies during the manufacture or packaging that could be associated with the complaint incident were observed.Failure analysis - through the device evaluation the reported incident was confirmed.There is a connector problem, and the lock on the connector is stiff and needs to be greased.To resolve the issues, the maintenance has been performed, the housing and all the o-rings of the cooling circuit have been exchanged, and the calibration, safety and the final test according to the manufacturer's specification have been performed.Root cause - the complaint is confirmed as an issue with the connector plug due to the lock on it being stiff.No further corrective action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: h1.This mdr is being submitted for missing information in field h1 of follow up mdr #1."type of reportable event" should have been selected to read "malfunction.".
Event or Problem Description
N/a.